Alert archive / New York / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 30, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jun 27, 2007, 12:50 PM EDT for Orange County, New York. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2007, 12:50 PM EDT (16:50 UTC)
- Expired
- Jun 27, 2007, 1:30 PM EDT
- In force
- 40 min
- Issued by
- NWS New York, NY
- Area
- Counties, with a storm outline in the text
County Orange County, NY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 4.8 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -24 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KOKX 271652 SVROKX NYC071-271730- /O.NEW.KOKX.SV.W.0030.070627T1650Z-070627T1730Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE UPTON NY 1250 PM EDT WED JUN 27 2007 THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN ORANGE COUNTY IN SOUTHEAST NEW YORK... * UNTIL 130 PM EDT... * AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR UNIONVILLE...OR ABOUT NEAR PORT JERVIS...AND MOVING EAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARWICK...MIDDLETOWN...GOSHEN AND FLORIDA IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4144 7481 4117 7479 4120 7430 4147 7430 $$
1 follow-up statement
000 WWUS51 KOKX 271733 SVSOKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE UPTON NY 132 PM EDT WED JUN 27 2007 NYC071-271742- /O.EXP.KOKX.SV.W.0030.000000T0000Z-070627T1730Z/ ORANGE NY- 132 PM EDT WED JUN 27 2007 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ORANGE COUNTY EXPIRES AT 130 PM EDT... THE STORM HAS WEAKENED BELOW SEVERE LIMITS...SO THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM WEDNESDAY EVENING FOR THE LOWER HUDSON VALLEY...NORTHEAST NEW JERSEY...AND SOUTHERN CONNECTICUT. LAT...LON 4144 7481 4117 7479 4120 7430 4147 7430 $$ MALOIT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:09 AM EDT, 9 hours 41 minutes earlier.
Area forecast discussion, Jun 27, 3:09 AM EDT, 9 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE UPTON NY 309 AM EDT WED JUN 27 2007 .SYNOPSIS... THE BERMUDA HIGH WILL BRING HOT AND HUMID WEATHER TO THE REGION TODAY INTO THURSDAY. A COLD FRONT WILL MOVE ACROSS THE REGION THURSDAY AFTERNOON AND EVENING. DRIER AND COOLER WEATHER WILL RETURN ON FRIDAY AND CONTINUE THROUGH EARLY NEXT WEEK. && .NEAR TERM /THROUGH TODAY/... ANOTHER HOT...HAZY AND HUMID DAY IN STORE. BERMUDA HIGH OFFSHORE WITH ASSOCIATED SW SFC WINDS WILL CONTINUE PUMPING HIGH DEWPOINT AIR INTO THE REGION. 5H HGTS BEGIN TO FALL TODAY AS THE STRONG UPPER RIDGE THAT CAPPED US AND PREVENTED CONVECTION ON TUE STARTS TO BREAK DOWN. HIGH INSTABILITY WILL BE PRESENT AGAIN THIS AFTERNOON WITH TEMPS IN THE 90S AND DEWPOINTS IN THE UPPER 60S TO NEAR 70. 00Z NAM/GFS BUFKIT SOUNDINGS SHOW SBCAPES OF 2000-2500 J/KG WITH LI OF AROUND -4. K-INDICES ARE BETTER TODAY WITH INCREASING LOW LEVEL MOISTURE...REACHING WELL INTO THE 30S. LIMITING FACTOR WILL BE LACK OF STRONG FORCING/FOCUS MECHANISM. WEAK LEE-SIDE SFC TROF SHOULD BE ABLE TO TRIGGER SOME SCATTERED ACTIVITY ACROSS WRN SECTIONS HOWEVER. HAVE CONTINUED WITH CHANCE POPS WEST/CENTRAL AND SLIGHT CHANCE COASTAL SECTIONS...AS STABILITY/FORCING FACTORS WILL BE LESS FAVORABLE FOR CONVECTION NEAR THE OCEAN. HAVE ALSO CONTINUED WITH MENTION OF HEAVY RAIN AND GUSTY WINDS... AS PWATS INCREASING TO ALMOST 2 INCHES AND WEAK LOW LEVEL FLOW COULD ALLOW FOR SLOW STORM MOTIONS WITH SOME LOCALLY EXCESSIVE DOWNPOURS AND POSSIBLY AN ISOLATED WET MICROBURST. FCSTED 0-6KM SHEAR VALUES OF LESS THAN 15 KT WILL NOT ALLOW FOR ANY ORGANIZED SVR...AND HIGH WBZ LEVELS SHOULD LIMIT LARGE HAIL POTENTIAL. FAVORED THE HOTTER MAV MOS GUIDANCE TODAY...AS MAX TEMPS SHOULD BE SIMILAR TO THOSE SEEN ON TUE. DEWPOINTS IN THE UPPER 60S TO AROUND 70 WILL RESULT IN HEAT INDICES FALLING JUST SHORT OF ADVISORY LEVELS... IN THE UPPER 90S ACROSS NYC...NE NJ AND PORTIONS OF INTERIOR SRN CT. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... WARM/HUMID/HAZY WX CONTINUES TONIGHT. CONTINUED WITH CHANCE POPS WEST/CENTRAL AND SLIGHT CHANCE COAST. GFS APPEARS TO BE OVERDONE WITH ITS DEPICTED ALL-NIGHT RAIN AND FAVOR THE DRIER NAM WHICH SHOWS LITTLE PRECIP AFTER DARK. CANNOT RULE OUT CONVECTION HOWEVER WITH HIGH MOISTURE LEVELS AND LEE SIDE TROF LINGERING TO THE WEST. OVERNIGHT LOWS WILL BE QUITE WARM WITH MOST LOCATIONS STAYING IN THE 70S. COLD FRONT WILL APPROACH THE AREA THURSDAY AFTERNOON. HAVE CONTINUED THE FCST OF SHOWERS/TSTMS LIKELY IN THE AFTERNOON. SOUTHERN EDGE OF STRONG MID LEVEL WIND BELT WILL AFFECT THE AREA THU AFTERNOON. WITH FCST 0-6KM SHEAR VALUES OF 30-40 KT...THERE WILL BE AN INCREASED POTENTIAL FOR ORGANIZED MULTICELL SEVERE WITH DAMAGING WINDS. URBAN FLOODING AND LOCAL FLASH FLOODING ALSO A THREAT DUE TO THE HIGH PWATS AROUND 2 INCHES AND TRAINING OF CELLS. TEMPS ON THURSDAY SHOULD BE A COUPLE OF TICKS LOWER DUE TO THE ADDITIONAL CLOUD COVER. THE COLD FRONTAL PROGRESSION WILL BE SLOWER LATE THURSDAY AND THURSDAY NIGHT...WHICH WILL LIKELY KEEP THE BOUNDARY CLOSE ENOUGH TO KEEP MENTION OF CONVECTION IN FOR THURSDAY NIGHT. 00Z MODELS ARE A BIT SLOWER IN MOVING THE FRONT SOUTH OF THE AREA ON FRIDAY...WITH A WEAK SFC WAVE DEVELOPING IN THE NRN MID ATLANTIC AND MOVING SOUTH OF LONG ISLAND DURING THE DAY. PRECIP ASSOCIATED THIS THIS WILL BE QUITE CLOSE TO THE COAST...AND POSSIBLY AFFECTING LONG ISLAND/NYC AND PARTS OF NE NJ. ADDED CHANCE POPS SOUTH AND SLIGHT CHANCE NORTH FOR FRI MORNING TO COVER THIS POTENTIAL. FRONT SHOULD PUSH FAR ENOUGH SOUTH BY FRI AFTERNOON TO ALLOW THE DRIER/COOLER AIRMASS TO MOVE FIRMLY INTO THE REGION WITH PRECIP ENDING. WITH THE COOLER AIR MOVING IN AND PROBABLY A GOOD DEAL OF CLOUD COVER AROUND THROUGH MUCH OF FRIDAY... MAV MOS RESPONDED AND SHOWS HIGHS ONLY IN THE UPPER 60S TO LOWER 70S. DID NOT GO QUITE THAT COOL YET...BUT DID TREND THE PREVIOUS FCST COOLER AND WILL SHOW LOWER-MID 70S. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... HIGH PRES ORIGINATING FROM CANADA WILL DOMINATE AREA WEATHER FRI NIGHT THROUGH MON...POSSIBLY SETTING UP FOR AN UNBELIEVABLY COMFORTABLE WEEKEND. WILL EXPECT HIGH TEMPS IN THE UPPER 70S TO NEAR 80...LOW TEMPS AROUND 60 IN/AROUND NYC...MID TO UPPER 50S ELSEWHERE...AND SFC DEW POINTS ONLY IN THE 50S. BLOCKING RIDGE IN THE CENTRAL PART OF THE COUNTRY WILL KEEP A PERSISTENT WEAK TROUGH OVER THE NORTHEAST. THIS WILL KEEP TEMPERATURES WELL BELOW NORMAL...AND A LOW LEVEL NORTHERLY COMPONENT TO THE WINDS WILL KEEP DEW POINTS REFRESHINGLY LOW FOR THE WEEKEND. HOWEVER...THE PRESENCE OF THE TROUGH ALOFT MAY ALLOW FOR SOME INSTABILITY SHOWERS/TSTMS ON SUN OVER EASTERN PORTIONS OF THE CWA...AS A WEAK SHORTWAVE ROTATES AROUND THE BASE OF THE TROUGH. THIS PATTERN WILL START TO BREAK DOWN EARLY NEXT WEEK...BUT WE WONT SEE THAT BIG OF A SHIFT IN THE PATTERN UNTIL A KICKER SHOWS UP IN THE CANADIAN PLAINS MIDWEEK TO SHARPEN A DEVELOPING TROUGH. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... A WARM AND HUMID AIRMASS WILL REMAIN ACROSS THE TERMINALS THROUGH 12Z THURSDAY WITH BERMUDA HIGH PRESSURE DOMINATING. A LIGHT SOUTHWESTERLY FLOW WILL CONTINUE EARLY THIS MORNING WITH MVFR VISIBILITIES IN HAZE. AS TEMPERATURES APPROACH THE DEWPOINT TEMPERATURES 06Z TO 08Z...MVFR FOG WILL BE LIKELY AT MOST TERMINALS. FEW TO SCATTERED LOW STRATUS WILL BE POSSIBLE AT COASTAL TERMINALS. BETWEEN 08Z AND 12Z VISIBILITIES MAY BECOME IFR AT BDR...HPN...ISP...SWF...TEB...AND GON. CEILINGS POSSIBLY COULD BECOME LIFR IN THE STRATUS MAINLY AT ISP AND GON. WITH SW FLOW THINK STRATUS SHOULD STAY EAST OF JFK. STRATUS ALREADY BEGINNING TO DEVELOP ALONG SOUTH OF SUFFOLK COUNTY...AND EXPECT THIS TO CONTINUE OVERNIGHT. BY 14Z TODAY FOG/STRATUS LIFTS TO HAZE WITH MAINLY VFR VISIBILITIES...ALTHOUGH HPN...KGON...KBDR MAY REMAIN MVFR IN HAZE THROUGH A GOOD PORTION OF THE DAY. WINDS INCREASE FROM THE SOUTHWEST TO AROUND 10 KT THROUGH MID MORNING...WITH SEA BREEZES AGAIN DEVELOPING AT COASTAL TERMINALS BETWEEN 16 AND 18Z...WORKING INTO KLGA BETWEEN 19Z AND 20Z AND WINDS INCREASING TO ABOUT 15 KT. COASTAL JET DEVELOPMENT MAY HAVE KJFK NEAR SOUTHERLY 20KT SUSTAINED AFTER 18Z. CEILINGS WILL REMAIN GENERALLY UNRESTRICTED...UNTIL SCT-BKN CU DEVELOPMENT ON WARM SIDE OF SEAS- BREEZE FRONT IN THE AFTERNOON. ISOLATED AIRMASS THUNDERSTORMS WILL BE POSSIBLE AFTER 18Z TODAY. BEST CHANCE WILL BE KSWF...KTEB...KEWR...AND KHPN IN CLOSER PROXIMITY TO TRIGGER OF LEE SIDE TROUGHING TO THE WEST OF THE REGION. NOT CONFIDENT IN THE TIMING AND LOCATION OF ANY OF THESE THUNDERSTORMS...WITH CB IN TAFS TO DENOTE POSSIBILITY. IF ANY DO DEVELOP MVFR CEILINGS AND IFR VISIBILITIES WILL BE LIKELY...WITH STRONG WINDS AND TORRENTIAL RAINS THE MAIN THREAT. SCT CONVECTION...WITH LOCAL MVFR/IFR CONDITIONS...CONTINUES INTO THIS EVENING...BEFORE DIMINISHING WITH THE LOSS OF HEATING. SLIGHTLY STRONGER SW FLOW MAY RETARD BR DEVELOPMENT TILL AFTER 06Z TONIGHT...AS WELL AS GOOD AMOUNT OF CONVECTIVE DEBRIS WORKING THROUGH THE REGION FROM THE WEST. OUTLOOK FROM 12Z WEDNESDAY THROUGH SUNDAY...BETTER CHC FOR TSTMS THROUGHOUT THE AREA THURSDAY AS A COLD FRONT MOVES INTO THE REGION LATE IN THE DAY. MVFR CONDITIONS LIKELY IN ANY THUNDERSTORMS WITH LOCALIZED IFR POSSIBLE. AFTER THE FRONT PASSES LATE THURSDAY NIGHT HIGH PRESSURE BUILDS IN FROM THE NORTH WITH VFR CONDITIONS THROUGH SUNDAY. && .MARINE... A BERMUDA HIGH ANCHORED OVER THE WESTERN ATLANTIC AND A HIGH AMPLITUDE RIDGE ALOFT WILL KEEP THE COASTAL WATERS IN A SUMMERTIME PATTERN THROUGH THU. THE PRESSURE GRADIENT WILL TIGHTEN TODAY WITH THE APPROACH OF A COLD FRONT. WINDS SHOULD REMAIN BELOW SCA WITH A STRENGTHENING INVERSION OVER THE WATERS...WITH THE EXCEPTION OF WINDS FLIRTING WITH SCA LATE THIS AFTERNOON INTO THE EVENING ACROSS THE WESTERN OCEAN WATERS WITH COASTAL JET DEVELOPMENT. IN TERMS OF SEAS...CONFIDENCE WITH WAVEWATCH GUIDANCE IS POOR. HAS BEEN RUNNING HIGH IN THESE WAA PATTERNS...AND IS CURRENTLY RUNNING 1 TO 2 FT TOO HIGH. WITH S/SW FLOW INCREASING TO 15 TO 20 KT...SEAS BY LATE TONIGHT/THURSDAY MAY BUILD TO MARGINAL SMALL CRAFT LEVELS ON THE OCEAN WATERS. BUT SINCE THIS LOOKS TO BE A MARGINAL 2ND/3RD PERIOD EVENT...WILL HOLD OFF FOR NOW AND LET DAYSHIFT RE- EXAMINE THE STRENGTH OF THE GRADIENT...DEGREE OF MIXING...AND RESULTANT WAVE GENERATION. THE COLD FRONT WILL SLOWLY MOVE THROUGH THE AREA THURSDAY NIGHT WITH SEAS LIKELY FLIRTING WITH MARGINAL SMALL CRAFT LEVELS ON THE OCEAN UNTIL THE WINDS SHIFT TO THE NORTHWEST. THE FRONT MAY STALL JUST SOUTH OF THE WATERS FRIDAY WITH WAVES OF LOW PRESSURE MOVE ALONG THE FRONT. FOLLOWING THE COLD FRONTAL PASSAGE EARLY FRI MORNING...HI PRESSURE OVER THE UPPER MIDWEST BUILDS SEWD...KEEPING THE WATERS UNDER A NW FLOW AND SUB SCA. && .HYDROLOGY... SCATTERED INLAND AFTERNOON CONVECTION TODAY AND THIS EVENING COULD RESULT IN LOCALIZED 1 TO 2 INCH AMOUNTS. WEAK LOW LEVEL WINDS WILL ALLOW FOR SLOW STORM MOVEMENT WHICH WOULD PROMOTE HIGH RAINFALL TOTALS. LOCALIZED URBAN/SMALL STREAM AND EVEN ISOLATED FLASH FLOODING WILL BE POSSIBLE. BETTER COVERAGE OF CONVECTION THURSDAY AFTERNOON WITH FRONTAL PASSAGE BUT FASTER STORM MOTIONS WILL RESULT IN ANOTHER POTENTIAL FOR FLOODING...MAINLY URBAN/SMALL STREAM BUT POSSIBLY SOME LOCALIZED FLASH FLOODING AS WELL. SOME RAIN MAY LINGER INTO FRIDAY MORNING...THEN DRY FRIDAY AFTERNOON THROUGH THE WEEKEND. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. NJ...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 27, 3:39 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 339 AM EDT WED JUN 27 2007 NYZ072>076-280800- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- QUEENS- 339 AM EDT WED JUN 27 2007 ...AIR QUALITY ALERT IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT HEAT INDICES WILL CLIMB INTO THE UPPER 90S THIS AFTERNOON AWAY FROM THE OCEAN. A FEW THUNDERSTORMS COULD APPROACH SEVERE LIMITS THIS AFTERNOON AND EVENING...PRODUCING GUSTY WINDS. HEAVY DOWNPOURS AND LOCALIZED URBAN FLOODING WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORMS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THURSDAY. CTZ005>007-NYZ067>070-280800- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-ORANGE- PUTNAM-ROCKLAND-NORTHERN WESTCHESTER- 339 AM EDT WED JUN 27 2007 ...AIR QUALITY ALERT IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT HEAT INDICES WILL CLIMB INTO THE UPPER 90S THIS AFTERNOON ACROSS PORTIONS OF THE LOWER HUDSON VALLEY AND INTERIOR SOUTHERN CONNECTICUT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THURSDAY. CTZ008>012-NJZ002>006-011-NYZ071-077>081-280800- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-SOUTHERN WESTCHESTER-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 339 AM EDT WED JUN 27 2007 ...AIR QUALITY ALERT IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT HEAT INDICES WILL CLIMB INTO THE UPPER 90S THIS AFTERNOON ACROSS PORTIONS OF NORTHEAST NEW JERSEY. A FEW THUNDERSTORMS COULD APPROACH SEVERE LIMITS THIS AFTERNOON AND EVENING...PRODUCING GUSTY WINDS. HEAVY DOWNPOURS AND LOCALIZED URBAN FLOODING WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORMS. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. AIR QUALITY ALERT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AND THURSDAY EVENING. DAMAGING WINDS APPEAR TO BE THE PRIMARY THREAT. HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THURSDAY. ANZ330-335-338-340-345-350-353-355-280800- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 339 AM EDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON THURSDAY AFTERNOON AND EVENING. DAMAGING WINDS WITH LOCALIZED GUSTS OF 50 KT OR GREATER APPEAR TO BE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 3:33 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 42 min |
| Jun 27, 4:12 PM EDT | Severe Thunderstorm Warning | OKX | Westchester | 48 min |
| Jun 27, 4:20 PM EDT | Special Marine Warning | OKX | 25 min | |
| Jun 27, 4:33 PM EDT | Flash Flood Warning | OKX | Westchester | 42 min |
| Jun 27, 4:39 PM EDT | Special Marine Warning | OKX | 51 min | |
| Jun 27, 7:10 PM EDT | Flash Flood Warning | OKX | Queens | 65 min |
| Jun 27, 7:19 PM EDT | Severe Thunderstorm Warning | OKX | Queens | 26 min |
| Jun 27, 7:47 PM EDT | Special Marine Warning | OKX | 43 min | |
| Jun 27, 7:54 PM EDT | Flash Flood Warning | OKX | Queens | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.